Doctor insights on:
Could Senega Ammonia Be Taken With Hypotension
Depends: It is contraindicated in cardiac conditions, so if one truly has significant hypotension, it would depend on the reason for and the severity of the hypotension. A lower than average blood pressure can be a sign of significant disease or may indeed be normal and not a problem. ...Read moreSee 1 more doctor answer
Hypotension is defined as "low blood pressure". Blood pressure is measured as two numbers and expressed as systolic blood pressure (sbp) / diastolic blood pressure (dbp). The sbp is the pressure that is generated when the heart squeezes. Dbp occurs when the heart relaxes. 120/70 is considered normal in adults. Less than 100/60 (of either number) can ...Read more
What would the consequences be if someone with alcoholic liver disease stopped taking lactulose? Can the amonia levels get so high it could be deadly
Observed my menstrual flow have foul smell, drank AVC (sulfanilamide) with water though observed some reduction. What could be the cause so I can be treated. ?
Treatment next.: Hello Susan, If your menstrual flow has a foul odor, then you might consider that there was already some bacteria in the vagina pre-menstrual period. Often mixing with the blood of a period and cause a reaction that is unpleasant. Any discharge that has a foul odor, itches or burns should receive attention and treatment. ...Read more
If an elderly person has renal impairment, CHF & hypernatremia (sodium presently 157 mmol/L) would it seem to be appropriate for him to be on a NORMAL SALINE IV fluid? Other conditions are COPD, pleural effusion, T2 diabetes, delirium, mild hepatic dysfun
Multiple med problem: I would consider 1/4 N.S. a more appropriate fluid. Sounds multiple system are failing and he has a very high mortality. If one can correct the CHF and CRF then the other factors may correct themselves, but doubt that Hemodialysis is indicated in a 91 y/o ...Read moreSee 1 more doctor answer
Little faeces for 3 days. Constipation and excessive gas. Could this be possibly related to the elevated ALT level (75U/L)? Other possibilities?
May be but unlikely: To address constipation, drink enough water to make your urine watery, take a fiber laxative or natural fiber like prunes. Regarding elevated ALT, if you drink alcohol, stop entirely, Do not take acetaminophen till elevated ALT is resolved. If you are overweight, try to lose weight. ...Read more
If an elderly person with CHF suddenly stopped taking bisoprolol 2.5 mg daily but stayed on Lasix (furosemide) then what adverse potential affects could this have apart from possibly increasing BP? This is only a hypothetical question.
Bp: it would depend on more information about the hypothetical elderly person ...Read more
Kidney problems.: Your answer is ambiguous and it will exceed the 400 character minimum I have to work with. Here is a link of medicines used in chronic kidney disease: http://www.Webmd.Com/a-to-z-guides/chronic-kidney-disease-medications good luck. ...Read more
Can lasix be suspect in hemoglobin loss in anemic patient (GI bleeding ruled out, kidney function improving if not on lasix). Alternatives that do not cause aplastic anemia? Should adh or other tests be done to rule out adverse issues with diuretics
Both ALT and ALP came back low - is there a reason behind why these would both be low? could malabsorption be a possible cause?
Lasix is needed for CHF/CKD fluid overload but causing burning during urination. Should UTI be suspected (finished antibiotic course). Should low dose antibiotic be considered if inflammation/URI is recurring? Will bumex work better in this case?
High BUN/creatinine ration 50/2.0. Was told it may be intracellular volume depletion? Is that related to anemia or gastric/h.pylori if GI bleeding is not present?
I have gilberts syndrome and also have anaphylactic reactions to tylonal. With tylonal being processed by the liver could the two be related?
Could you think lanoxin, aldactone (spironolactone) and Lasix (ferosimide) could be taken at the same time with no harmful effects?
For sure: They're routinely given together and they blend very nicely because they counteract one another's side effects. ...Read more
What can elevated WBC (6-10) in ua mean in dmt1 patient if no bacteria, esterase, nitrates, pain UTI symptoms, etc.? Could it be elevated still from a UTI in mid-december? No hema/proteinuria either
Get culture: You need a urine culture to grow out bacteria to determine if real infection; that will tell u. It could be a contaminant especially if no sx's and a high number of squamous epithelial cells. Are there symptoms? Kinda need 2 know what's are looking for. ...Read moreSee 1 more doctor answer
Can ginger root be taken safely to help nausea symptoms in a person who's liver is failing due to carcinoid cancer?
Can preeclampsia be possible if no high BP (possible that prescription buspirone/sertraline keeping BP low?) have had occasional protein trace in urine....
ACTH levels were 6 then 7. Range is 6-50 could this still be low? not fasted. I also have hypoglycemia & periodic hypokalemia. What could this be?
What could cause IGG to be over 3,000 with normal IGE,IGA. 2 weeks later was diagnosis with pericardial effusion(1 liter blood) Any connection?
Agree need diagnosi: We need a diagnosis and you need further evaluation. Was the pericardial effusion due to blood? Your evaluation needs ot clarify this. The elevated IgG is not specific but can be present for a variety of reasons. You may need to see a rheumatologist to help clarify this. ...Read more